# SDR DALA2024031503368

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 140,295 hours, 20,709 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 # 9 SLAT LOWER SURFACE SKIN CRACK AT 193 INCHES FROM THE I/B EDGE AND 12 INCHES FROM THE TRAILING EDGE. CORRECTIVE ACTION: REPAIRED THE SLAT SKIN AS PER B767-300 SRM 57-43-01 AND PRI 616435-14 REV 0. THE PRI 616435-14. (0243953)
